Published: 1996-09-30

Second-order differential systems and a regularization operator

Pavel Calábek

Abstract

Sufficient conditions for the existence of solutions to the boundary value problems with a Carathéodory right side for the second order ordinary differential systems are established by means of a continuous approximations.

Download files

Citation rules

Calábek, P. (1996). Second-order differential systems and a regularization operator. Annales Mathematicae Silesianae, 10, 67–78. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14193

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 10 (1996)
Published: 1996-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.